ON NON-UNITARY INDUCED REPRESENTATIONS OF A GENERALIZED HEISENBERG GROUP

Search this Article

Author(s)

    • KUMAHARA Keisaku
    • Department of Information and Knowledge Science, Faculty of Engineering, Tottori University

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(1), 5-14, 1997-07-01

References:  5

Codes

  • NII Article ID (NAID)
    10008786096
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top